Is it possible for Restylane to cause bigger pores?

I got my cheeks with restylane for a smoother skin. The same day after the procedure I noticed that the enlarged pores I have, one of them appears suddenly much bigger? How is this possible? Will it shrink, will it go away?

Doctor Answers 3

Large Pores After Injections

It is most likely that transient edema from the injection has temporarily enlarged your pores. This should self correct itself.

Restylane and effects on the skin

Depending on the amount of Restylane used and area such as th cheeks it can definitely appear they the skin texture has changed or the pores have enlarged. This should be temporary unless too much product was placed improperly. I prefer Sculptra or Voluma for this mid face area since you will usually not have this effect. Please consult a board certified dermatologist Eitan experience with facial injections for the best cosmetic results. 

Restylane

If the skin is stretched or swollen, the pores can appear larger.  This should go away as the swelling from the restylane subsides.

Jessica Lattman, MD
New York Oculoplastic Surgeon
5.0 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.